Combinations of Drugs that could Potentially Poison the Body

Reluctance to consult a doctor when there is an interruption of disease makes people tend to treat their own illness with purchase OTC drugs. This can be dangerous because of the risk we are taking the medication simultaneously with other drugs.

In some cases, a combination of two or more drugs is required. But the wrong combination can be fatal. Here are some combinations of drugs that could potentially poison the body.

SSRIs + Opioids (Antidepressants + pain reliever)

Several types of antidepressants work by increasing levels of hormones “happy” or serotonin in the brain. Most painkillers also have a similar effect, so that the result is too happy. Serotonin levels that are too high can cause loss of consciousness, the body temperature rises, increased heart rate and breathing.

Opioids + Benzodiazepines (Painkiller + anti-anxiety drugs)

Both types of drugs are used to suppress the excessive depression and anxiety. But both kinds of these pills also lowers heart rate and breathing, sometimes too much.

Statins + Fluconazole (Lowering cholesterol + antifungal drug)

Those who suffer from yeast infection would have been familiar with the drug with the generic name fluconazole. While the statins is the type most widely prescribed drugs doctors so the combination of these two drugs are very likely to occur. If that happens, the side effects include muscle weakness or kidney damage.

Opioids + Benzodiazepines + carisoprodol (anti-pain + anticemas + muscle relaxants)

Most doctors understand the drug combination can be deadly. But there is the possibility of patients received these drugs in the adjacent from different doctors or buy your own. Because it is important for us to mention the medications your doctor about what is we consume.

PrevNext